Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tremor on SSRI/zoloft? Anything I can do?

Posted by fairnymph on February 14, 2003, at 16:57:13

In reply to Re: Tremor on SSRI/zoloft? Anything I can do? fairnymph, posted by Ritch on February 13, 2003, at 23:22:24

> Is there anything that Zoloft is doing for you that Prozac or Effexor didn't do as effectively? If not, maybe you just need to switch back to one of those to eliminate the tremor?


Well, Effexor was never quite as effective as prozac for me, and stopped working after a few weeks at the max dose (:-/), unfortunately, since I did like it.

Prozac helped tremendously, and I didn't have any tremor like I said...only problem, was sexual stuff -- NO libido, totally unable to orgasm (though I was younger then, and had never come from penetration, so perhaps now it would not have this effect). I don't really want to go back on it though out of fear of the sexual stuff, and also I feel that prozac has too many long term effects on the brain.

Thus, I figured I'd give zoloft a try, as it's an SSRI, and supposedly has the least side effects of the SSRI, and is the other 'stimulating' SSRI. As I suffer from lethargic depression, the more sedating SSRIs are just out of the question.

The nice thing is that I can orgasm on zoloft! It's HARD, and doesn't happen all the time, but it's possible, and that makes a big difference to me. Unfortunately I still have no libido but I'm looking into some tribulus herb for that...

I have OCD and general anxiety, and lethargic depression (though my depression is somewhat situational, and I believe I will conquer it for good within a couple years).

Thanks for the help, I'll look into Buspar.


>
> Serzone too sedative? I thought it was. You might not like it. I would consider the Buspar add. I didn't find it sedative-just caused a little light-headedness, and then I got an increased alertness from it after awhile, but it transformed into a dysphoric hypomania later on-but I'm bipolar-you may not have that problem.
>
> If you are having seasonal/bipolar/atypical depressive symptoms (with anxiety) MAOI's might be a good suggestion to your pdoc. I haven't tried any yet however.

>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[200478]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fairnymph thread:140585
URL: http://www.dr-bob.org/babble/20030214/msgs/200478.html